# SDR 98ZZZX1891

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911D
- Make and model: Agusta A109C
- Aircraft serial: 7637
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 109013304101
- Condition: Misrigged
- Location: T/R Cont
- Part time: 110 hours
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT T/R CONTROL PEDAL HIT FULL STOP DURING RT DESCENDING TURN.  HELICOPTER COULD NOT BE TRIMMED.  DESCENT WAS SHALLOWED AND TRIM WAS ACHIEVED.  MECH PERFORMED T/R RIGGING CHECK AND FOUND THE FOLLOWING:  FULL LT PEDAL READING ON T/R BLADES = 24.5 DEGREES; LIMIT PER MFG MM IS 21 DEGREES 10'.  FULL RT PEDAL READING WAS -4.75 DEGREES; LIMIT IS A REFERENCE OF -7 DEGREES.  INVEST REVEALED THE T/R SHORT PITCH LINKS P/N 109-0133-04-101 HAD BEEN REPLACED BY AGUSTA AEROSPACE CORP WITH P/N 109-0133-04-105 LINKS.  NO RIGGING CHECK WAS CALLED FOR IN THE MM AND NONE WAS PERFORMED.  P/N 109-0133-04-105 LINKS ARE 3 MM SHORTER THAN -101 LINKS.
